MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M BLUNT FILL NEEDLE 18G*1"

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M BLUNT FILL NEEDLE 18G*1"
Model Number 110021
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that primary contact has have received concerns regarding several instances of pieces of vial stopper in medication vials (entyvio, daptomycin) when using the sol-m blunt fill needle 18g x 1 inch ref 110021 lot 05010038 expiry 2025-10-07.
 
Additional Manufacturer Narrative
Investigation in progress.No samples are available of the suspect device.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Sol millennium continue to monitor for this kind of issue.Additional assessment will be taken if a significant pattern emerges.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M BLUNT FILL NEEDLE 18G*1"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
SOL-KL (SHANGHAI) MEDICAL PRODUCTS COMPANY LIMI
xinpan road 189
xinqiao,
songjiang,201612, shanghai
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22859817
Report Number3014312726-2025-00189
Device Sequence Number7732903
Product Code GAA
UDI-Device Identifier10818392013907
UDI-Public(01)10818392013907(10)05010038
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2025
Device Model Number110021
Device Lot Number05010038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown